# SDR GTIA040340

- Difficulty date: April 22, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Unsecure
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OUTBOARD WING LEAKING FUEL FROM WEEP HOLE.  FOUND FASTENER TO VENT PORT NOT PROPERLY SECURED.  (M)
